Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An age-dependent population model with nonlinear diffusion in $ {\bf R}^n$

Author: Chao Cheng Huang
Journal: Quart. Appl. Math. 52 (1994), 377-398
MSC: Primary 92D25; Secondary 35Q80
DOI: https://doi.org/10.1090/qam/1276244
MathSciNet review: MR1276244
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Aronson, Regularity properties of flows through porous media: a counterexample, SIAM J. Appl. Math. 19, 299-307 (1970)
  • [2] L. A. Caffarelli and A. Friedman, Continuity of the density of a gas flow in a porous medium, Trans. Amer. Math. Soc. 252, 99-113 (1979)
  • [3] L. A. Caffarelli and A. Friedman, Regularity of the free boundary of a gas flow in an n-dimensional porous medium, Indian Univ. Math. J. 29, 361-391 (1980)
  • [4] E. Dibenedetto and A. Friedman, Regularity of solutions of nonlinear degenerate parabolic systems, J. Reine Angew. Math. 349, 83-128 (1984)
  • [5] E. Dibenedetto and A. Friedman, Holder estimates for nonlinear degenerate parabolic systems, J. Reine Angew. Math. 357, 1-22 (1985)
  • [6] A. Friedman, Partial differential equations of parabolic type, Prentice-Hall, Englewood Cliffs, NJ, 1964
  • [7] M. E. Gurtin, Some questions and open problems in continuum mechanics and population dynamics, J. Differential Equations 48, 293-312 (1983)
  • [8] M. E. Gurtin and R. C. MacCamy, Nonlinear age-dependent population dynamics, Arch. Rational Mech. Anal. 54, 281-300 (1974)
  • [9] M. E. Gurtin and R. C. MacCamy, Nonlinear dependence population dynamics, Math. Biosci. 43, 199-211 (1979)
  • [10] M. E. Gurtin and R. C. MacCamy, Diffusion models for age-structured population, Math. Biosci. 54, 49-59 (1981)
  • [11] G. E. Hernandez, Existence of solutions in population dynamic problems, Quart. Appl. Math. 43, 509-521 (1986)
  • [12] G. E. Hernandez, Dynamics of population with age dependence and diffusion: localization, Appl. Anal. 29, 143-163 (1988)
  • [13] G. E. Hernandez, Anticrowding population models in several space variables, Quart. Appl. Math. 49, 87-105 (1991)
  • [14] O. A. Ladyzenskaja, V. A. Solonnikov, and N. N. Ural'ceva, Linear and quasilinear equations of parabolic types, Transl. Math. Monographs, vol. 23, Amer. Math. Soc., Providence, RI, 1968
  • [15] R. C. MacCamy, A population model with nonlinear diffusion, J. Differential Equations 39, 52-72 (1981)
  • [16] O. A. Oleinik and S. N. Kruzhkov, Quasilinear second order parabolic equations with many independent variables, Russian Math. Surveys 16, 106-146 (1961)
  • [17] R. E. Prattle, Diffusion from an instantaneous point source with concentration-dependent coefficient, Quart. J. Mech. Appl. Math. 12, 407-409 (1959)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92D25, 35Q80

Retrieve articles in all journals with MSC: 92D25, 35Q80

Additional Information

DOI: https://doi.org/10.1090/qam/1276244
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society